The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Canadian Mathematical Bulletin
( Vol.32 NO.4 / 1989 )
home On Skew Linear Groups Associated with Certain Soluble-by-Finite Groups
Pages 505-508
B. A. F. Wehrfritz, M. Shirvani,
home $l^p$-Norms of Some Generalized Hausdorff Matrices
Pages 500-504
B. E. Rhoades,
home Projective Socles
Pages 498-499
Patrick N. Stewart,
home Properties of the Product of Two Derivations of a $C^*$-Algebra
Pages 490-497
Martin Mathieu,
home Generalisation D'un Lemme de Kummer
Pages 486-489
Klaus Hoechsmann,
home Blowing-Up and Whitney $(a)$-Regularity
Pages 482-485
Tzee-Char Kuo, David J. A. Trotman, Li Pei Xin,
home An Inculsion Theorem for Dirichlet Series
Pages 479-481
David Borwein,
home Quadratic Non-Residues and Prime-Producing polynomials
Pages 474-478
R. A. Mollin, H. C. Williams,
home On the Davison Convolution of Arithmetical Functions
Pages 467-473
Pentti Haukkanen,
home A Group Theoretic Characterization of the 2-Dimensional Spherical Groups
Pages 459-466
Andy Miller,
home On Spaces of Compact Operators in Non-Archimedean Banach Spaces
Pages 450-458
Takemitsu Kiyosawa,
home On $B_4$-Sequences
Pages 446-449
John C. M. Nash,
home A Note on the Distribution Function of Additive Arithmetical Functions in Short Intervals
Pages 441-445
Gutti Jogesh Babu, Paul Erdos,
home A Note on $M$-Ideals of Compact Operators
Pages 434-440
Chong-Man Cho,
home On Katetov Spaces
Pages 425-433
Jack Porter, Mohan Tikoo,
home A Regular Space on Which Every Real-Valued Function with a Closed Graph is Constant
Pages 417-424
Ivan Baggs,
home Annihilating Polynomials for Group Rings and Witt Rings
Pages 412-416
Jurgen Hurrelbrink,
home Differential Equation for Classical-Type Orthogonal Polynomials
Pages 404-411
A. Ronveaux, F. Marcellan,
home Nilpotent-by-Noetherian Factorized Groups
Pages 391-403
Bernhard Amberg, Silvana Franciosi, Francesco de Giovanni,
home A Characterization of a Sparse Blaschke Product
Pages 385-390
Carroll Guillory,